# SDR ARWA031551

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT OUTBOARD FLAP INBOARD LEADING END HAS (CORNER) PANEL CHAFFING AND CRACKED.  REMOVED PANEL AND FABRICATED REPLACEMENT IAW SRM 53-1-0.  INSTALLED PANEL SRM 53-1-0 AND 51-1-20.  (M)
